Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functions that preserve the uniform distribution of sequences


Author: William Bosch
Journal: Trans. Amer. Math. Soc. 307 (1988), 143-152
MSC: Primary 11K06; Secondary 11J71
MathSciNet review: 936809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, necessary and sufficient conditions are given for certain functions to preserve the uniform distribution of sequences. An analytic condition allows the construction of examples. An application is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11K06, 11J71

Retrieve articles in all journals with MSC: 11K06, 11J71


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0936809-4
Keywords: Uniform distribution, functions, preserve
Article copyright: © Copyright 1988 American Mathematical Society